# SDR AALA20021616

- Difficulty date: November 7, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N483AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND VERTICAL STABILIZER TO FUSELAGE RIGHT ATTACH ANGLE CRACKED, AT AFT END.  CUT OUT DAMAGED SECTION OF SKATE ANGLE.  INSTALLED FILLER AN DOUBLER REPAIR PER AARD 53-10-00-2.  (M)
